# SDR 05FDEA00627

- Difficulty date: March 21, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. SNRM# N00525  MAIN CABIN FRAME 37 CLS ADAPTER -Y040 IS GOUGED AND CRACKED (BETWEEN SEAT TRACK 2 AND 3 LT).  REMOVED AND REPLACED CLS ADAPTER PER A310 SRM 51-72-10 TREATED, PRIMED AND TOP COATED AREA AND FASTENERS PER A310-200 SRM 51-75-10.
